Ten weeks ago, while in a cast following ankle surgery, I stood up after sitting for a few hours. Immediately, my legs began a violent tremors/spasms that lasted for 10 seconds. I had to hold on to the desk to keep from falling. These symptoms continue until now, although not every time I stand up. When the cast came off, I tried to wallk down the stairs and again, my legs tremored/spasmed so badly that I needed to hold onto the railing.
My first reaction was that my legs were weak from six weeks of not exercising. The symptoms continued for three weeks and stopped. I thought again that it was simply weakness from the surgery. However, two weeks later, the same symptoms reappeared - even worse. It feels as if my legs are about to buckle when standing and when going down stairs. I have no problems going up stairs. I have been doing exercises in physical therapy to strenthen the legs and my symptoms seem to be getting worse. When I bend down to pick something off the floor, the legs tremble so bad that I nearly fall on the floor.
I have terrible exceessive daytime sleepiness that 150mg of Vyvanse cannot help. I am currently on two medications for depression, cymbalta and wellbutrin. I also have central and obstructive sleep apnea and chronic neck pain.
I spoke to my psychiatrist about possible drug side effects and she stated that it was not the anti-depressants. She also has no idea what could be the cause.
Could you please give me an idea what could be the problem?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.